# SDR SIMA20150919002

- Difficulty date: September 19, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,857 hours, 24,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14554052003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  R & R RT FWD FUSELAGE I SKIN IAW SRM 51-40-02, 51-20-03, 51-20-01, 51-40-06, 53-11-01-SI, EM-51-118 & EM-53-235.
